# SDR DALA2024070406756

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 28-30 S42r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 42R ON ANGLE LOC BTW F28 TO FR30 IN FWD CARGO COMPARTMENT.   REPLACED ANGLE LOC STRINGER 42R BTW F28 TO FR30 IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND SRM 51-42-11.
